Triphasil-28 - I skipped the inactive pills and went straight into a new pack starting on a sat. On Sunday I forgot my pills and took it 6 hrs late. On Monday I took the pill regularly at the normal time but I've noticed some spotting. Spotting got heavier on Tuesday and I tried doubling up on my pill with grapefruit juice and now Wednesday it is still bleeding and it's heavier. What should I do? I don't want spotting for a whole month before the next natural cycle!
Triphasil-28 - Stop breakthrough bleeding please!?
- 12 Feb 2013 by Von27
- 12 February 2013
- triphasil, triphasil-28, bleeding disorder
Added 12 Feb 2013:
By the way I have been taking triphasil 28 for a year and have had spotting every now and then as I forget my pills. But this has only happened when I forget a pill in the 3rd week for over 24 hrs. Usually if its a few hours late I haven't had this problem.
Are you always skipping the inactive pills? Or just this month?
If you are always skipping the inactives, this is why this happens, you cannot postpone or suppress your period indefinitely. You need to be skipping hormones one week a month and have your period. You can skip the inactives but no more than once or twice a year for special occasions. Dont double up on your pills unless you have missed a pill. You HAVE to take them as directed.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Mar 2013 • 2 answers
Updated 19 Jan 2015 • 1 answer
Updated 19 Jul 2018 • 2 answers
Updated 2 Feb 2018 • 1 answer
Updated 8 May 2018 • 1 answer